I also take vyvanse (an ADD medicine similar to adderall) and I thought I noticed it only happened when I took this medicine as well but apparently they have no relation and do not affect each other. is this discharge normal? what could be the cause?
After my period on ortho tri cyclen lo I experience dark odorless discharge?
- 3 Feb 2014 by marissa13
- 3 February 2014
- adderall, ortho tri-cyclen, ortho tri-cyclen lo, vyvanse, birth control, attention-deficit hyperactivity disorder (adhd), contraception, discharge, medicine, period
- Adderall Drug Information
- Ortho Tri-Cyclen Drug Information
- Ortho Tri-Cyclen Lo Drug Information
- Vyvanse Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jul 2013 • 3 answers
Posted 29 Dec 2014 • 1 answer
Posted 16 Mar 2015 • 2 answers
Posted 21 Feb 2017 • 0 answers
Posted 14 Mar 2017 • 1 answer